On a functional central limit theorem for the linear process generated by associated random variables in a Hilbert space
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 133-140
Published online March 1, 2008
Mi-Hwa Ko and Tae-Sung Kim
Department of Mathematics, WonKwang University, Jeonbuk 570-749, Korea
Abstract : Let $\{\xi_k, k \in \mathbb{Z}\}$ be a strictly stationary associated sequence of $H$-valued random variables with $E\xi_k=0$ and $E\|\xi_k \|^2
Keywords : functional central limit theorem, linear process in a Hilbert space, association, linear operator, Hilbert space-valued random variable
MSC numbers : 60F05, 60F17, 60G10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd